Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Real roots of Dirichlet $L$-series


Author: J. Barkley Rosser
Journal: Bull. Amer. Math. Soc. 55 (1949), 906-913
MathSciNet review: 0032694
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Page, On the number of primes in an arithmetic progression, Proc. London Math. Soc. (2) vol. 39 (1935) pp. 116-141.
  • 2. E. Landau, Über imaginärquadratische Zahlkörper mit gleicher Klassenzahl, Nachrichten von der Gesellschaft der Wissenschaften zu Göttingen, 1918, pp. 277-284; Über die Klassenzahl imaginärquadratischer Zahlkörper, ibid. pp. 285-295.
  • 3. C. L. Siegel, Über die Classenzahl quadratischer Zahlkörper, Acta Arithmetica vol. 1 (1935) pp. 83-86.
  • 4. E. Landau, Handbuch der Lehre von der Verteilung der Primzahlen, vol. 1, Leipzig, Teubner, 1909.
  • 5. S. Chowla, Note on Dirichlet's L-functions, Acta Arithmetica vol. 1 (1935) pp. 113-114.
  • 6. H. Heilbronn, On real characters, Acta Arithmetica vol. 2 (1937) pp. 212-213.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1949-09306-0
PII: S 0002-9904(1949)09306-0